# SDR FXGA202010082017

- Difficulty date: October 8, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N747CE
- Make and model: Doug C-118A
- Aircraft serial: 44661
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 736-743
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE SKIN DAMAGE AT F/STA 736 TO 743 BETWEEN STRINGERS 24 AND 25.  TO REPAIR FUSELAGE SKIN DAMAGE CAUSED BY A FORKLIFT.  CUT OUT DAMAGE AND PERFORM REPAIR, PER DC-6 A&B SRM FIGURE 12-21 FUSELAGE PLATING REPAIR.
